Title

Acute Heroin Intoxication Revisited: Unique Features in Taiwan Area

Translated Titles

急性海洛因中毒之臨床研究:兼談臺灣地區的特有臨床表徵

Authors

戴世澤(Shih-Tse Tai);陳保羅(Paul Chan);葉祖青(Tsu-Ching Yeh);王崇仁(Chung-Jen Wang);丁予安(Yu-An Ding)

Key Words

急性海洛因中毒 ; 肝炎 ; 肺水腫 ; acute heroin intoxication ; hepatitis ; pulmonary edema

PublicationName

Journal of Medical Sciences

Volume or Term/Year and Month of Publication

16卷6期(1996 / 06 / 01)

Page #

364 - 372

Content Language

英文

Chinese Abstract

臺灣目前由於海洛因成癮者人數日漸增多,因此引發社會大眾越來越關心由此所產生的問題。因此急診室及加護病房的醫師,必需了解急性海洛因中毒的臨床表徵及併發症,俾能早期診斷,採取適切的治療。本研究涵蓋自1990年至1993年四年內因注射海洛因而被送至急診室或加護病房的病人。總共有18位病人。當懷疑有海洛因中毒時,則立即注射naloxone。另外若病人有呼吸被抑制情形時,則使用氧氣及呼吸器來治療病人。在靜脈注射naloxone後,13位病患有明顯週邊神經感覺及呼吸功能改善的情況。一位病患有陣發性心房顫動的現象,90 %的病患有白血球增加,70 %病患有肝功能異常,而在22%的病患有顯著肌肉型磷酸激酶增加的現象。40%病患有低血氧及高碳酸血症,17%病患有肺炎、6%病患有敗血性肺栓塞症,6%病患有急性心內膜炎,40%有肺水腫,所有肺水腫的病患,在加護病房經給予氧氣治療後,都完全恢復。研究中的病患臨床表徵與西方文獻報告不同點有(1)十位病患(56 %)之尿中有diphenylhydramine陽性反應。(2)尿液分析未發現有quinine。(3)人類免疫缺乏病毒及B型或C型肝炎較少見。(4)肝功能異常患者比例較高(70 %),並無死亡病例。急性海洛因中毒的臨床表徵,雖有區域性的差別;然而,靜脈注射naloxone是主要的治療方法。

English Abstract

In Taiwan, an increasing incidence of drug abuse, which poses serious public health and medical problems. Appropriate diagnosis and management of acute heroin intoxication becomes an important issue in Taiwan society.18 heroin-related victims encountered in the emergency room and intensive care unit during 1990 and 1993, were included in this study. When a diagnosis of heroin intoxication was suspected, supportive treatment combined with intravenous naloxone were employed.After intravenous injection of naloxone, 13 (72%) patients had a definite response of their sensorium, as well as improvement in respiration. Paroxysmal atrial fibrillation was only found in one case (6%). Other laboratory abnormalities including leucocytosis (90%), elevation of transaminase (70%), remarkable elevation of creatine kinase-MM form (22%), hypoxemia, and hypercapnia (40%) were noted. There were a few complications developed: pneumonia (17%), septic pulmonary emboli (6%), acute endocarditis (6%) , and pulmonary edema (40%). Seven patients of pulmonary edema recovered immediately after oxygen therapy at the intensive care unit. No fatality was noted of these 18 cases. The characteristics of our study cases were distinct from previous reports with positive finding of diphenylhydramine, negative urine quinine test, low titer of HIV, hepatitis B and C but a few cases with impaired liver function.From this study, we suggested acute heroin intoxication in Taiwan do have some endemic significance in the clinical manifestations.

Topic Category 醫藥衛生 > 醫藥衛生綜合